Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Roger Cuppens
Title: Decomposition of multivariate probabilities
Additional book information: Probability and Mathematical Statistics, Series, Vol. 29, Academic Press, New York, San Francisco, London, 1975, xv + 244 pp., $26.50.

Review Information:

Reviewer: L. L. Helms
Journal: Bull. Amer. Math. Soc. 83 (1977), 699-701
DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14353-X